VAERS Explorer
Back to explore

Report #2855737

Received Aug 27, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
12 yrs
State
—
Recovered
Not recovered
Vaccinated
—
Onset
Jun 1, 2025
Days to onset
—
Hospital days
—

Vaccines (2)

TypeNameManufacturerDoseLotRoute / Site
HPV9HPV (GARDASIL 9)MERCK & CO. INC.1—OT
HPV9HPV (GARDASIL 9)MERCK & CO. INC.2—OT

Symptoms (6)

AcneBlood testFatigueHormone analysisOvarian failureWeight decreased

Symptom narrative

the patient has also lost a lot of weight; has developed a lot of acne; is very fatigued; the patient was diagnosed with "Primary Ovarian Insufficiency''; patient received her first dosage of GARDASIL 9 in 2020, and then her second dosage was administered in 2022; This spontaneous report was received from a consumer concerning her daughter as a 17-year-old female patient. The patient's medical history, concurrent conditions, concomitant therapies and drug reactions/allergies were not reported. On unspecified date in 2020, the patient was vaccinated with the 1st dose of Human Papillomavirus 9-valent Vaccine, Recombinant (GARDASIL 9), 0.5 mL administered by intramuscular (IM) route as prophylaxis (anatomical location, batch/lot # and expiration date were not reported). Then, on unspecified date in 2022, the patient was vaccinated with the 2nd dose of Human Papillomavirus 9-valent Vaccine, Recombinant (GARDASIL 9), 0.5 mL administered by IM route as prophylaxis (anatomical location, batch/lot # and expiration date were not reported) (inappropriate schedule of product administration). Reporter confirmed that the patient did not receive the 3-dose series of Human Papillomavirus 9-valent Vaccine, Recombinant (GARDASIL 9.) On unspecified date in June 2025, the patient was diagnosed with primary ovarian insufficiency (ovarian failure). Reporter stated that this had been occurring for "a long time", but the patient's health care professional (HCP) finally diagnosed it. Also, on unspecified date (s) the patient had lost a lot of weight (weight decreased), developed a lot of acne, and was very fatigued (fatigue). Unspecified hormone tests and bloodwork were performed (results were not provided), There were no other symptoms or side effects reported by the patient's mother. At the reporting time, the patient had not recovered from the events and was receiving hormone replacement treatment. The causal relationship between ovarian failure, weight decreased, acne, fatigue and Human Papillomavirus 9-valent Vaccine, Recombinant (GARDASIL 9) was not provided. Additional information was not expected.